# SDR 01FDEA00459

- Difficulty date: June 15, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Out Of Adj
- Location: Aileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

A/C MADE AIR TURNBACK DUE DEFLECT AILERON DISAGREE ALERT.  LT O/B ACTUATOR ADJUSTED AND SAFETIED PER MXP 27-2 METHOD "D".
